Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 324, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 15, 2018, 11:47 PM CDT for Breckinridge County, Hardin County, Meade County, Kentucky; Harrison County, Indiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2018, 11:47 PM CDT (04:47 UTC)
- Expired
- Aug 16, 2018, 12:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Harrison County, IN, Breckinridge County, KY, Hardin County, KY, Meade County, KY
The radar
The Louisville radar (KLVX), 25 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1978 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
308 WUUS53 KLMK 160447 SVRLMK INC061-KYC027-093-163-160530- /O.NEW.KLMK.SV.W.0324.180816T0447Z-180816T0530Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Louisville KY 1247 AM EDT THU AUG 16 2018 The National Weather Service in Louisville has issued a * Severe Thunderstorm Warning for... Southwestern Harrison County in south central Indiana... Meade County in central Kentucky... West central Hardin County in central Kentucky... Central Breckinridge County in central Kentucky... * Until 130 AM EDT/1230 AM CDT/. * At 1247 AM EDT/1147 PM CDT/, severe thunderstorms were located along a line extending from 15 miles east of Hawesville to Hardinsburg, moving northeast at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Brandenburg, Hardinsburg, Webster, Vine Grove, Irvington, Ekron, Mauckport, Laconia, Dyer and Frymire. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3817 8607 3774 8600 3765 8649 3799 8652 TIME...MOT...LOC 0447Z 244DEG 31KT 3791 8647 3777 8644 HAIL...<.75IN WIND...60MPH $$ RJS
2 follow-up statements
096 WWUS53 KLMK 160514 SVSLMK Severe Weather Statement National Weather Service Louisville KY 114 AM EDT THU AUG 16 2018 INC061-KYC027-093-163-160530- /O.CON.KLMK.SV.W.0324.000000T0000Z-180816T0530Z/ Harrison IN-Meade KY-Hardin KY-Breckinridge KY- 114 AM EDT THU AUG 16 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM EDT/1230 AM CDT/ FOR SOUTHWESTERN HARRISON...MEADE...WEST CENTRAL HARDIN AND NORTHEASTERN BRECKINRIDGE COUNTIES... At 114 AM EDT/1214 AM CDT/, severe thunderstorms were located along a line extending from Brandenburg to 19 miles east of Hardinsburg, moving northeast at 45 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Brandenburg, Vine Grove, Irvington, Ekron, Mauckport, Laconia, Guston, Dyer, Rock Haven and Central. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Report severe weather to local law enforcement, post your report to the National Weather Service Louisville Facebook page, or tweet your report using hashtag L, M, K, spotter. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3817 8607 3774 8600 3769 8628 3805 8637 TIME...MOT...LOC 0514Z 245DEG 40KT 3802 8616 3788 8613 HAIL...<.75IN WIND...60MPH $$ RJS
299
WWUS53 KLMK 160523
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
123 AM EDT THU AUG 16 2018
INC061-KYC027-093-163-160533-
/O.EXP.KLMK.SV.W.0324.000000T0000Z-180816T0530Z/
Harrison IN-Meade KY-Hardin KY-Breckinridge KY-
123 AM EDT THU AUG 16 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HARRISON...
MEADE...WEST CENTRAL HARDIN AND NORTHEASTERN BRECKINRIDGE COUNTIES
WILL EXPIRE AT 130 AM EDT/1230 AM CDT/...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3817 8607 3774 8600 3769 8628 3805 8637
TIME...MOT...LOC 0523Z 244DEG 31KT 3805 8609 3791 8606
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 10:03 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Aug 15, 10:03 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1103 PM EDT Wed Aug 15 2018
.Forecast Update...
Issued at 1100 PM EDT Wed Aug 15 2018
Already seeing a second round of showers/storms forming as 30-40
knot low-level jet is cranking at the PAH/VWX/LVX VAD wind profiles.
Decided to go ahead and fire up a small area Flash Flood Watch for
the overnight...based partly on where the earlier rains fell as well
as where the HRRR and 00Z NAM and ARW place new convection
overnight.
Issued at 1010 PM EDT Wed Aug 15 2018
Portions of southern Indiana and north central Kentucky received 0.5
to 1.5 inches of rain from storms this evening. The main forecast
concern overnight is additional rainfall depicted by the NAM/HRRR.
With PWATs rising to just over 2 inches and a good LLJ tonight
through tomorrow morning, anticipate showers with embedded storms
overnight to put down a good amount of rainfall likely in the same
axis that received a good soaking this evening. Debated with
surrounding offices on a Flash Flood Watch overnight but could not
come to a consensus. Decided to pass along to the midnight shift
that will evaluate 0Z data and determine our FF risk for the rest of
tonight through tomorrow.
&&
.Short Term...(This evening through Thursday)
Issued at 305 PM EDT Wed Aug 15 2018
...Get your umbrellas ready...very wet period ahead...
Well...Lots of clouds keeping temps down today with upper low over
Show Me State. Ahead of this system, there is a warm sector with dew
points in the lower 70s. Currently, there is scattered shra and
isolated tsra over S IN while we await for new convective
development from NW TN to SW KY. This will spread into our area late
this afternoon from strong sfc heating. Strong warm air advection
pattern is setting up later today with low level jet of 30-40 kts.
This will set up excellent efficient isentropic lift across area
after 00z especially late evening into overnight. This will yield a
high POP widespread rain event with isolated tsra with locally heavy
rainfall, especially west of I-65.
PWATs will increase to 1.75 to as high as 1.9 inches with the
isentropic lift, so there will be pockets of heavy rain. The ground
is fairly dry so not even thinking of any headlines at this
juncture. However, locally embedded high efficiency convection could
cause some isolated issues. The Weather Story messaging will keep
talking about potential for locally heavy rainfall.
High temp Thursday will be below normal with so much cloud cover.
Lower 80s seems prudent especially west of I-65.
.Long Term...(Thursday night through Wednesday)
Issued at 300 PM EDT Wed Aug 15 2018
...Multiple episodes of showers and storms to continue through the
extended period, with a possible break on Sunday...
Thursday night and Friday...
As an initial shortwave trough aloft moves to our east Thursday
night, a deeper trough will swing southeast through the mid and
upper MS Valley. Residual showers and storms associated with the
initial trough may move away or become fewer in number Friday
evening. However, forcing ahead of the approaching trough combined
with a continued moist air mass and suggestion of steepening mid-
level lapse rates should allow for additional convection to form
somewhere over the lower OH Valley (probably initially west of our
area), then move east into at least parts of central KY and south-
central IN late Thursday night/Friday morning. This activity could
last into the daytime Friday, with any outflow boundaries dictating
where additional cells may develop Friday afternoon and evening.
These storms should produce high rainfall rates, so coupled with
earlier rains and if cells repeat over the same areas, localized
flood concerns could occur. Highs Friday will be in the lower and
mid 80s, depending on amount of cloud cover.
Friday night through Sunday...
During this period, the trough aloft will move east and weaken but
may be unable to create a "clean sweep" of the moisture and precip
chances to our east. A weak surface boundary will work its way
slowly south across the lower OH Valley Friday night and Saturday.
Model soundings show that at least marginal to perhaps moderate
instability will remain over much of the forecast area through at
least Saturday. While areal coverage of precip will diminish,
isolated to scattered showers and storms are still possible during
the forecast period, especially over central KY. The frontal
location suggests that precip chances may end over south-central IN
Saturday night and Sunday, but with still a chance for isolated
cells Sunday over central KY. Expect high temps Saturday and Sunday
to range through the 80s.
Monday through Wednesday...
Yet another significant shortwave is forecast to dig southeast
across the central U.S. Monday with southwest flow aloft developing
over the OH Valley. Besides renewed instability, this system
actually could have some deep-layered shear associated with it for
some strong convection, at least to our west over parts of the mid
MS and lower OH Valleys on Monday. Storms would then work into our
forecast area late Monday/Monday night and could linger or redevelop
under the upper trough on Tuesday. If the current forecast holds,
drier, less humid air would spread into our area Tuesday night and
Wednesday.
&&
.Aviation...(00Z TAF Issuance)
Issued at 805 PM EDT Wed Aug 15 2018
The main TAF concern will be multiple rounds of showers and storms
as multiple upper level disturbances pass through the region ahead
of an upper trough. SDF will be affected within the next hour with
strong t-storms with gusts to 50+ mph possible and IFR conditions.
After this storm passes SDF should see mainly showers with a few
rumbles of thunder for the rest of the night like HNB. Showers and
storms will be slow to arrive at BWG/LEX late tonight into tomorrow
morning. Look for more rounds of showers and storms to affect all
TAF sites throughout the day tomorrow. In addition, SSW winds of 8-
12kts will gust to around 18-22 kts tomorrow afternoon/evening.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through Thursday afternoon for INZ077>079-084-
089>092.
KY...Flash Flood Watch through Thursday afternoon for KYZ023>025-
028>033.
&&
Update...RJS/AMS
Short Term...JDG
Long Term....TWF
Aviation...AMSHazardous weather outlook, Aug 15, 9:52 PM CDT, 1 hour 55 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1052 PM EDT Wed Aug 15 2018 INZ076-083-KYZ026-027-034>043-045>049-053>057-061>067-070>078-081- 082-170300- Orange-Dubois-Ohio-Grayson-Shelby-Franklin-Scott-Harrison-Spencer- Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington-Mercer- Jessamine-Clark-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson- Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren- Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Jasper, Hartford, Leitchfield, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1052 PM EDT Wed Aug 15 2018 /952 PM CDT Wed Aug 15 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Ahead of a low pressure center with ample moisture, scattered to numerous thunderstorms are expected tonight across the area, especially over south-central Indiana and north-central and west- central Kentucky. The storms will produce heavy rainfall and cloud- to-ground lightning as well. Local flooding may occur if storms move over the same locations tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered to numerous thunderstorms are forecast at times from Thursday through Friday night as upper-level weather disturbances move slowly across the Ohio Valley. Heavy rainfall will accompany the storms, and locally strong wind gusts are again possible Thursday afternoon over parts of central Kentucky. If storms develop and move over the same locations, flooding could occur during this time period. Storms will become more isolated on Saturday. Another approaching storm system will bring more thunderstorms to the area Monday afternoon and/or night. Some of those storms could produce strong wind gusts and more heavy rain. .SPOTTER INFORMATION STATEMENT... Spotters should report any higher rainfall amounts, flooding, and strong wind gusts over the next several days. INZ077>079-084-089>092-KYZ023>025-028>033-170300- Washington-Scott-Jefferson-Crawford-Perry-Harrison-Floyd-Clark- Hancock-Breckinridge-Meade-Hardin-Bullitt-Oldham-Trimble-Henry- Including the cities of Salem, Scottsburg, Madison, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, and New Castle 1052 PM EDT Wed Aug 15 2018 /952 PM CDT Wed Aug 15 2018/ ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Ahead of a low pressure center with ample moisture, scattered to numerous thunderstorms are expected tonight across the area, especially over in the Ohio River vicinity. The storms will produce heavy rainfall and cloud-to-ground lightning as well. Flash flooding may occur if storms move over the same locations tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered to numerous thunderstorms are forecast at times from Thursday through Friday night as upper-level weather disturbances move slowly across the Ohio Valley. Heavy rainfall will accompany the storms, and locally strong wind gusts are again possible Thursday afternoon over parts of central Kentucky. If storms develop and move over the same locations, flooding could occur during this time period. Storms will become more isolated on Saturday. Another approaching storm system will bring more thunderstorms to the area Monday afternoon and/or night. Some of those storms could produce strong wind gusts and more heavy rain. .SPOTTER INFORMATION STATEMENT... Spotters should report any higher rainfall amounts, flooding, and strong wind gusts over the next several days. TWF/AMS
In the hours before
Special weather statement, Aug 15, 8:12 PM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Louisville KY
912 PM EDT WED AUG 15 2018
KYZ028-053-160145-
Hardin-Larue-
912 PM EDT WED AUG 15 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LARUE AND
SOUTHEASTERN HARDIN COUNTIES...
At 912 PM EDT, a strong thunderstorm was located near Elizabethtown,
moving east at 25 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Elizabethtown, Lebanon Junction, Athertonville, Cecilia, Roanoke,
Addington Field Airport, Glendale, Younger Creek, Crest and Gaithers.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3783 8575 3782 8574 3779 8574 3779 8573
3778 8574 3778 8572 3777 8571 3777 8570
3776 8569 3774 8568 3773 8569 3773 8567
3763 8558 3762 8559 3756 8595 3770 8598
TIME...MOT...LOC 0112Z 253DEG 21KT 3765 8590
RJSSpecial weather statement, Aug 15, 8:28 PM CDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
928 PM EDT WED AUG 15 2018
KYZ033>036-039-040-160200-
Shelby-Henry-Scott-Woodford-Franklin-Anderson-
928 PM EDT WED AUG 15 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SHELBY...
WOODFORD...WESTERN SCOTT...NORTHEASTERN ANDERSON...SOUTHEASTERN HENRY
AND FRANKLIN COUNTIES...
At 927 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles east of New Castle to 9 miles
west of Frankfort to 9 miles west of Lawrenceburg. Movement was east
at 40 mph.
Winds in excess of 40 mph are possible with these storms. At 915 PM
EDT, the Kentucky Mesonet station in northeast Shelby county
measured a 40 mph wind gust in association with these storms.
Locations impacted include...
Frankfort, Lawrenceburg, Versailles, Midway, Stamping Ground,
Longlick, Slickway, Farmdale, Harvieland and Elmville.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3847 8495 3844 8496 3843 8495 3846 8493
3846 8492 3845 8491 3844 8493 3842 8488
3838 8490 3837 8487 3836 8487 3834 8479
3837 8471 3842 8465 3822 8464 3796 8469
3806 8513 3823 8511 3847 8505
TIME...MOT...LOC 0127Z 274DEG 34KT 3846 8502 3823 8503 3809 8507
RJSSpecial weather statement, Aug 15, 10:28 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
1128 PM EDT WED AUG 15 2018
INZ083-084-089-KYZ023-160400-
Crawford-Perry-Dubois-Hancock-
1128 PM EDT WED AUG 15 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN DUBOIS...
NORTHWESTERN CRAWFORD...WESTERN PERRY AND NORTHWESTERN HANCOCK
COUNTIES...
At 1128 PM EDT/1028 PM CDT/, radar indicated strong thunderstorms
were located along a line extending from 7 miles northeast of Dale to
near Holiday World to near Grandview. Movement was northeast at 35
mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Tell City, Ferdinand, Lewisport, Cannelton, Birdseye, Troy, Ranger,
Terry, Mentor and Eckerty.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3793 8698 3794 8692 3802 8680 3800 8677
3803 8677 3804 8679 3806 8677 3808 8678
3810 8677 3812 8681 3821 8679 3820 8696
3823 8697 3839 8660 3825 8656 3795 8666
3785 8691 3788 8689 3790 8692 3789 8699
TIME...MOT...LOC 0328Z 236DEG 30KT 3824 8688 3808 8687 3791 8695
RJSSpecial weather statement, Aug 15, 11:10 PM CDT, 37 minutes before
Special Weather Statement National Weather Service Louisville KY 1210 AM EDT THU AUG 16 2018 INZ076-077-084-090-160445- Crawford-Orange-Washington-Harrison- 1210 AM EDT THU AUG 16 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HARRISON...NORTHERN CRAWFORD...SOUTHEASTERN ORANGE AND SOUTHWESTERN WASHINGTON COUNTIES... At 1210 AM EDT, a strong thunderstorm was located over English, moving northeast at 40 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... English, Palmyra, Marengo, Milltown, Hardinsburg, Livonia, Fredericksburg, Bradford, Taswell and Chambersburg. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Louisville. LAT...LON 3822 8651 3838 8663 3862 8624 3837 8604 TIME...MOT...LOC 0410Z 239DEG 35KT 3834 8649 RJS
Special weather statement, Aug 15, 11:25 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Louisville KY
1125 PM CDT WED AUG 15 2018
KYZ023-024-026-160500-
Hancock-Ohio-Breckinridge-
1125 PM CDT WED AUG 15 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HANCOCK...CENTRAL
BRECKINRIDGE AND NORTHEASTERN OHIO COUNTIES...
At 1125 PM CDT, a strong thunderstorm was located 11 miles east of
Whitesville, moving northeast at 40 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Hardinsburg, Fordsville, Mcquady, Mystic, Garfield, Se Ree, Westview,
Buras, Tar Fork and Cabot.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3795 8642 3771 8621 3762 8650 3762 8653
3761 8654 3756 8669 3771 8678
TIME...MOT...LOC 0425Z 234DEG 37KT 3765 8667
RJSLocal storm report, Aug 15, 11:31 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1231 AM EDT THU AUG 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND GST 2 ENE HARTFORD 37.46N 86.85W
08/16/2018 M60 MPH OHIO KY MESONET
MEASURED AT OHIO COUNTY MESONET STATION.
&&
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 7:07 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Larue, Meade, Nelson | 23 min |
| Aug 15, 7:12 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 18 min |
| Aug 15, 7:31 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Larue, Meade, Nelson | 15 min |
| Aug 15, 7:49 PM CDT | Special Weather Statement | LMK | Hardin | 26 min |
| Aug 15, 7:50 PM CDT | Special Weather Statement | LMK | Anderson, Henry, Oldham, Shelby, Spencer | 40 min |
| Aug 15, 8:12 PM CDT | Special Weather Statement | LMK | Hardin | 33 min |
| Aug 15, 8:28 PM CDT | Special Weather Statement | LMK | Franklin, Woodford | 32 min |
| Aug 15, 9:46 PM CDT | Flash Flood Watch | LMK | Breckinridge, Bullitt, Hancock, Hardin, Henry, Jefferson and 3 more | 17 hr |
| Aug 15, 11:25 PM CDT | Special Weather Statement | LMK | Breckinridge | 35 min |
| Aug 15, 11:30 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 30 min |
| Aug 16, 12:17 AM CDT | Special Weather Statement | LMK | Bullitt | 28 min |
| Aug 16, 1:31 AM CDT | Special Weather Statement | LMK | Franklin, Henry, Scott, Shelby | 44 min |
| Aug 16, 1:54 AM CDT | Areal Flood Advisory | LMK | Hancock | 2 hr |
| Aug 16, 2:09 AM CDT | Special Weather Statement | LMK | Meade | 36 min |
| Aug 16, 2:23 AM CDT | Special Weather Statement | LMK | Butler, Logan | 37 min |
| Aug 16, 2:52 AM CDT | Special Weather Statement | LMK | Edmonson | 38 min |
| Aug 16, 3:02 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Warren | 28 min |
| Aug 16, 3:04 AM CDT | Special Weather Statement | LMK | Breckinridge, Meade | 26 min |
| Aug 16, 3:25 AM CDT | Special Weather Statement | LMK | Hardin | 35 min |
| Aug 16, 3:27 AM CDT | Special Weather Statement | LMK | Butler | 33 min |
| Aug 16, 3:32 AM CDT | Special Weather Statement | LMK | Breckinridge | 28 min |
| Aug 16, 3:38 AM CDT | Special Weather Statement | LMK | Logan | 37 min |
| Aug 16, 4:29 AM CDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Aug 16, 5:54 AM CDT | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Hardin, Meade | 3 hr |
| Aug 16, 7:09 AM CDT | Areal Flood Advisory | LMK | Butler, Edmonson, Logan, Simpson, Warren | 3 hr |
| Aug 16, 7:53 AM CDT | Areal Flood Advisory | LMK | Bullitt, Jefferson, Oldham, Shelby | 112 min |
| Aug 16, 8:06 AM CDT | Areal Flood Advisory | LMK | Allen, Barren, Edmonson, Hardin, Hart, Larue and 2 more | 114 min |
| Aug 16, 8:54 AM CDT | Flash Flood Warning | LMK | Warren | 96 min |
| Aug 16, 11:33 AM CDT | Areal Flood Advisory | LMK | Allen, Barren, Metcalfe | 117 min |
| Aug 16, 12:53 PM CDT | Special Weather Statement | LMK | Monroe | 37 min |
| Aug 16, 1:17 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 43 min |
| Aug 15, 10:28 PM CDT | Special Weather Statement | LMK | Perry | 32 min |
| Aug 15, 11:10 PM CDT | Special Weather Statement | LMK | Crawford | 35 min |
| Aug 16, 12:37 AM CDT | Areal Flood Advisory | LMK | Jefferson, Scott | 113 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.